Modulating element method in the identification of a generalized dynamical system

Volume 22 / 1995

Hubert Wysocki, Marek Zellma Applicationes Mathematicae 22 (1995), 447-467 DOI: 10.4064/am-22-4-447-467


In this paper the identification of generalized linear dynamical differential systems by the method of modulating elements is presented. The dynamical system is described in the Bittner operational calculus by an abstract linear differential equation with constant coefficients. The presented general method can be used in the identification of stationary continuous dynamical systems with compensating parameters and for certain nonstationary compensating or distributed parameter systems.


  • Hubert Wysocki
  • Marek Zellma

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image